# SDR AU001117

- Difficulty date: November 11, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Ge CF680C2*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Condition: Misinstalled
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 PYLON FUEL LINE WIGGINS COUPLING LEAKING. INVESTIGATION FOUND THAT THE SEALS HAD BEEN INCORRECTLY FITTED.
